# SDR JJBA2010331132

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,323 hours, 37,879 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY LIGHTS FLICKER IN FLIGHT. MX CREW R & R ALL EMERGENCY POWER SUPPLIES FOR EMERGENCY LIGHTS. OPS CHECK SATISFACTORY.
